I took the ec pill 1-2 hrs, after sex. My botfriend never went inside me, but just in case. I was on the last day of my period, and about a week and a half to two weeks later i had slight bleeding for a day. Since then i still haven't had my period and (if going off of my last regular period) I'm a week late. How irregular does the pill make you? Should i be getting my period soon? (have taken 2 preg. tests one on the day of my missed period and one today, a week later, both negitive.)
Posts: 17 | From: california | Registered: Apr 2008
| IP: Logged |
If you took EC soon after your risk, and took it as directed, you've significantly minimized your risk. Especially since it sounds like you did not have much of a risk to begin with. That, with the negative test results, means that you are not pregnant.
But EC is a huge dose or hormones and it can take the body a while to get back to normal afterwards, and having odd periods for sometimes as much as two or three cycles to come.
So, nothing for you to worry about.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.